# SDR 05FDEA00875

- Difficulty date: April 6, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: AEA7051
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR, RIGHT HAND TRUNNION SUPPORT FITTING SHEAR PIN HOLES FOUND CORRODED.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5340-82950.
